Multiple Positive Solutions for Equations Involving Critical Sobolev Exponent in RN
MetadataShow full metadata
This article concerns with the problem
−div(|∇u|m−2 ∇u) = λhuq + um*−1, in ℝN.
Using the Ekeland Variational Principle and the Mountain Pass Theorem, we show the existence of λ* > 0 such that there are at least two non-negative solutions for each λ in (0, λ*).
CitationAlves, C. O. (1997). Multiple positive solutions for equations involving critical Sobolev exponent in RN. Electronic Journal of Differential Equations, 1997(13), pp. 1-10.
This work is licensed under a Creative Commons Attribution 4.0 International License.